# SDR ASOA201102158

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,668 hours, 20,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD IN CARGO BAY HAS 3 BROKEN ISOLATORS.  REMOVED CARGO COVER CAP PN LXA5028A FROM FS 565 TO FS 621 117.50 FOR ACCESS. INSTALLED RT CARGO SIDEWALL CAP PN LXA5028A IAW AMM TASK 25-52-01-400-801.  OK TO INSTALL.  R & R BROKEN PRESSURE BULKHEAD ISOLATORS IAW SRM 51-42-13, PN SL2337-3.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (SDR CLOSED)
